Please use this identifier to cite or link to this item:
Title: Universal enveloping algebras of Leibniz algebras and (co)homology
Authors: Loday, J-L
Pirashvili, T
First Published: Dec-1993
Citation: MATHEMATISCHE ANNALEN, 1993, 296 (1), pp. 139-158
DOI Link: 10.1007/BF01445099
ISSN: 0025-5831
eISSN: 1432-1807
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.